# SDR CA960129005

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 222
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 222031506003
- Condition: Cracked
- Location: Lift Beam Area
- Part time: 4,717 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHAT APPEARED TO BE A 1" CRACK WAS DETECTED ON THE FORWARD FACE OF THE LIFT BEAM BULKHEAD P/N 222-031-506-003. IT WAS RADIATING FROM THE LOWER HOLE OF THE AFT LEFT TRANSMISSION NODAL BEAM TO AIRFRAME  ATTACHMENT HI LOK PIN HOLE. AN ATTEMPT TO MAP OUT THE EXTENT OF THE CRACK BY EDDY CURRENT WAS INCONCLUSIVE. AFTER REMOVAL OF THE TRANSMISSION, THE NODAL BEAM AND THE ATTACHMENT FITTING P/N 222-031-592-103, FIVE (5) CRACKS WERE FOUND TO A TOTAL LENGTH OF ALMOST 5". A REPAIR SCHEME HAS BEEN DEVELOPED BY BELL ENGINEERING.
